Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 31, NWS Cleveland, OH
NWS Cleveland, OH issued this tornado warning at Aug 6, 2024, 5:14 PM EDT for Trumbull County, Ohio. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2024, 5:14 PM EDT (21:14 UTC)
- Expired
- Aug 6, 2024, 5:30 PM EDT
- In force
- 16 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Trumbull County, OH
The radar
The Pittsburgh radar (KPBZ), 83 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 11:42 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
309
WFUS51 KCLE 062114
TORCLE
OHC155-062130-
/O.NEW.KCLE.TO.W.0031.240806T2114Z-240806T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
514 PM EDT Tue Aug 6 2024
The National Weather Service in Cleveland has issued a
* Tornado Warning for...
Southeastern Trumbull County in northeastern Ohio...
* Until 530 PM EDT.
* At 514 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sharon, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Trumbull County, including the following locations...
Yankee Lake, Brookfield Center, West Hill, and Churchill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4117 8066 4130 8063 4131 8052 4115 8052
TIME...MOT...LOC 2114Z 269DEG 34KT 4126 8056
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Kahn1 follow-up statement
320 WWUS51 KCLE 062124 SVSCLE Severe Weather Statement National Weather Service Cleveland OH 524 PM EDT Tue Aug 6 2024 OHC155-062134- /O.EXP.KCLE.TO.W.0031.000000T0000Z-240806T2130Z/ Trumbull OH- 524 PM EDT Tue Aug 6 2024 ...THE TORNADO WARNING FOR SOUTHEASTERN TRUMBULL COUNTY WILL EXPIRE AT 530 PM EDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Severe Thunderstorm Watch remains in effect until 700 PM EDT for northeastern Ohio. LAT...LON 4117 8066 4130 8063 4131 8052 4115 8052 TIME...MOT...LOC 2124Z 269DEG 34KT 4126 8044 $$ Kahn
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Aug 6, 3:18 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 6, 3:18 PM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
318 PM EDT Tue Aug 6 2024
.SYNOPSIS...
High pressure will build south tonight into Wednesday morning.
The remnants of Debby will pass to the east on Friday into
Saturday.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
An active near term period remains in store across the area,
particularly through the rest of this afternoon and into the
early evening (through 7 PM) for the potential of strong to
severe thunderstorms.
The late morning/early afternoon thunderstorms across the
eastern half of the area have largely exited into PA and now
attention turns back towards the west where a severe
thunderstorm complex is located. Anticipate this complex to
continue eastwards along a west to east oriented boundary
currently located across northern OH and potentially interact
with an arriving squall line from the north. The environment
remains favorable for strong to severe thunderstorms with
MLCAPE around 2000 J/kg and moderate bulk shear of 40 to 45
knots ahead of a shortwave moving east across northern Indiana.
Damaging wind gusts up to 70 mph remain the primary concern,
although can't rule out a few embedded tornadoes, given
favorable 0-3 km shear vectors oriented westerly. Heavy rain
also remains a concern with seasonably-high PWATs near 1.80
inches and potential training thunderstorms along the boundary.
Thunderstorms should exit the area between 7-8 PM this evening,
with lingering showers possible along a trough axis draped SW to
NE across the area later this evening and overnight. High
pressure will begin to build from the north across the Great
Lakes by Wednesday, signaling an end to the wet weather, but may
also introduce some gustier northeast winds up to 30 mph from
the resulting pressure gradient.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
The short term period is trending slightly more active as the
remnants of Debby moves north along the spine of the
Appalachians. A weak trough axis draped on the western periphery
of the remnants Thursday evening and overnight could squeeze
out enough moisture for scattered showers. We'll need to
continue to monitor the track and evolution of the remnants of
Debby for Friday, though it appears the heaviest corridor of
rain will be just towards the east across west to central PA.
Quieter weather will return by Friday night as the remnants of
Debbie pulls away into New England.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Seasonably-cool weather is expected for the long term period as
an upper-level trough dives south across the Great Lakes and
perhaps setting the stage for some lake-effect rain showers
across the snowbelt given 850mb temperatures falling below 10C.
It appears this pattern may remain in place through at least
Monday before high pressure tries to build in from the
northwest on Tuesday. High temperatures will generally be in the
mid-70s for Saturday and Sunday, increasing slightly into the
upper 70s to lower 80s by Monday and Tuesday.
&&
.AVIATION /18Z Tuesday THROUGH Sunday/...
Mixed-bag of IFR, MVFR, and VFR across the TAF sites early this
afternoon, with IFR conditions associated with low vsbys from
thunderstorms. Added in brief IFR tsra tempo groups for all TAF
sites this afternoon as there is the potential for strong to
severe thunderstorms, mainly moving from NW to SE. Anticipate
storms to exit the area after 00Z tonight, followed by some
scattered light rain showers. Could see some IFR ceilings later
this evening and overnight, especially across the west and south
portions of the area.
Winds are from the northeast to the north of the warm front and
from the southwest to the south of the warm front. Winds will
shift towards the northeast later this evening and overnight for
all TAF sites, 10 to 15 knots with periodic gusts of 20 to 25
knots possible. Winds will remain out of the northeast through
the remainder of the period, around 10 knots.
Outlook....Non-VFR possible in showers and thunderstorms Friday
into Saturday.
&&
.MARINE...
A cold front will move south across Lake Erie tonight as low
pressure settles south towards the Ohio Valley and high pressure
expands across the Great Lakes Region. This will lead to a prolonged
period of northeast winds through Thursday. Waves will build to 5 to
8 feet in the open waters and 4 to 7 feet in the nearshore waters
with onshore flow. Small Craft Advisories and a High Swim Risk are
in effect through Wednesday evening/overnight, depending on
location. Choppy conditions may continue on Thursday with a east to
northeast wind of 10-15 knots.
Conditions are forecast to improve Friday then westerly winds will
increase over the weekend as a trough settle south into the Great
Lakes. Westerly winds will increase to 10-20 knots for most of
Saturday and Sunday. Will need to monitor for the potential of
additional Small Craft Advisories with waves of at least 2 to 4 feet
on the east half of the Lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for OHZ003-
007.
Beach Hazards Statement through late Wednesday night for
OHZ009>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ142-143-
149.
Small Craft Advisory until 4 AM EDT Thursday for LEZ144>148.
&&
SYNOPSIS...Kahn
NEAR TERM...Kahn
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Kahn
MARINE...KECHazardous weather outlook, Aug 6, 3:20 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 320 PM EDT Tue Aug 6 2024 LEZ144>148-164>168-071930- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 320 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. LEZ142-143-162-163-071930- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- 320 PM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. LEZ061-149-169-071930- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 320 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>012-089-071930- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- 320 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ006-008-018-071930- Wood-Sandusky-Seneca- 320 PM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ003-007-071930- Lucas-Ottawa- 320 PM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ013-014-017-019>023-027>033-036>038-047-PAZ003-071930- Geauga-Ashtabula Inland-Hancock-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox- 320 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. PAZ002-071930- Southern Erie- 320 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-071930- Northern Erie- 320 PM EDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 6, 4:39 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
439 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Tstm Wnd Gst Mentor-on-the-Lake 41.72N 81.36W
08/06/2024 E70 MPH Lake OH Trained Spotter
Estimated 70-80 mph wind gust.
&&Local storm report, Aug 6, 4:49 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
449 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Tstm Wnd Dmg Norwalk 41.24N 82.61W
08/06/2024 Huron OH Emergency Mngr
Tree down on a porch.
&&
KECLocal storm report, Aug 6, 4:57 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
457 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM Tstm Wnd Dmg 1 NNE Avon 41.47N 82.01W
08/06/2024 Lorain OH Trained Spotter
8 inch tree down.
&&
AKLocal storm report, Aug 6, 5:01 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
501 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Tstm Wnd Dmg 1 E Lakewood 41.48N 81.78W
08/06/2024 Cuyahoga OH Public
numerous tree limbs down in Lakewood.
&&
TJLLocal storm report, Aug 6, 5:06 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
506 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM Tstm Wnd Dmg 2 WNW Linndale 41.45N 81.80W
08/06/2024 Cuyahoga OH Trained Spotter
Large tree down across roadway at W. 152 &
Lorain Ave.
&&
AKLocal storm report, Aug 6, 5:12 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
512 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Tstm Wnd Dmg North Olmsted 41.42N 81.92W
08/06/2024 Cuyahoga OH Trained Spotter
Telephone poles down.
&&
AKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:47 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 48 hr |
| Aug 6, 3:48 AM EDT | Small Craft Advisory | CLE | 48 hr | |
| Aug 6, 4:31 AM EDT | Special Weather Statement | CLE | Seneca | 44 min |
| Aug 6, 10:31 AM EDT | Special Weather Statement | CLE | Trumbull | 29 min |
| Aug 6, 10:40 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 20 min |
| Aug 6, 11:01 AM EDT | Special Weather Statement | CLE | Trumbull | 14 min |
| Aug 6, 11:09 AM EDT | Special Weather Statement | CLE | Wood | 51 min |
| Aug 6, 11:12 AM EDT | Areal Flood Advisory | CLE | Trumbull | 3 hr |
| Aug 6, 12:29 PM EDT | Special Weather Statement | CLE | Ashtabula | 31 min |
| Aug 6, 12:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 49 min |
| Aug 6, 12:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 66 min |
| Aug 6, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 50 min |
| Aug 6, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 62 min |
| Aug 6, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 6, 3:04 PM EDT | Tornado Warning | CLE | Hancock, Wood | 41 min |
| Aug 6, 3:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Sandusky, Seneca, Wood | 3 hr |
| Aug 6, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 54 min |
| Aug 6, 3:25 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 65 min |
| Aug 6, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 62 min |
| Aug 6, 3:43 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain | 47 min |
| Aug 6, 3:51 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina | 54 min |
| Aug 6, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 80 min |
| Aug 6, 3:59 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Sandusky, Seneca, Wyandot | 61 min |
| Aug 6, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Aug 6, 4:07 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Sandusky, Seneca | 3 hr |
| Aug 6, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland, Wayne, Wyandot | 81 min |
| Aug 6, 4:09 PM EDT | Tornado Warning | CLE | Cuyahoga, Summit | 36 min |
| Aug 6, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 88 min |
| Aug 6, 4:18 PM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Seneca, Wyandot | 3 hr |
| Aug 6, 4:18 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Lake | 42 min |
| Aug 6, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 52 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 47 min |
| Aug 6, 4:32 PM EDT | Tornado Warning | CLE | Geauga, Portage | 43 min |
| Aug 6, 4:35 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 40 min |
| Aug 6, 4:43 PM EDT | Special Marine Warning | CLE | 63 min | |
| Aug 6, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark | 42 min |
| Aug 6, 4:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake, Portage, Summit, Trumbull | 3 hr |
| Aug 6, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 16 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 54 min |
| Aug 6, 5:07 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 3 hr |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 77 min |
| Aug 6, 5:24 PM EDT | Tornado Warning | CLE | Mahoning | 36 min |
| Aug 6, 5:32 PM EDT | Tornado Warning | CLE | Mahoning | 15 min |
| Aug 6, 5:38 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 30 min |
| Aug 6, 5:41 PM EDT | Flash Flood Warning | CLE | Mahoning, Trumbull | 2 hr |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.